MathSciNet Relay Station
MathSciNet bibliographic data
MR2220326 65M06
Gülsu, Mustafa A finite difference approach for solution of Burgers' equation. Appl. Math. Comput. 175 (2006), no. 2, 1245–1255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement